# SDR JAC006RR

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N200CJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB143
- Engine: Pwa PT6A41
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30224410
- Part serial: 2578188
- Condition: Failed
- Location: Rt Engine
- Part time: 2,463 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE ITT INDICATION FAILED IN FLIGHT, PROBLEM WAS DETERMINED BY MAINT TO BE AN ENGINE HARNESS FAILURE.  AC FERRIED HOME, WHERE THE T5 HARNESS ASSY WAS REPLACED.  CORRECTING DISCREPANCY.  THE FAULT WAS NOT DETECTABLE THROUGH NORMAL INSPECTION PROCEDURES, SUGGEST HARNESS REPLACEMENT BE ACCOMPLISHED DURING EACH ENGINE HOT SECTION INSPECTION.
